MathSciNet Relay Station
MathSciNet bibliographic data
MR2483720 (2010f:42024) 42B20
Lerner, Andrei K.; Ombrosi, Sheldy; Pérez, Carlos; Torres, Rodolfo H.; Trujillo-González, Rodrigo New maximal functions and multiple weights for the multilinear Calderón-Zygmund theory. Adv. Math. 220 (2009), no. 4, 1222–1264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement